By Topic

Identification of fuzzy relation systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Higashi, M. ; Dept. of Biophys., Univ. of Kyoto, Kyoto, Japan ; Klir, G.J.

The identification problem for systems with fuzzy relations is solved by applying a general method of solving finite fuzzy relation equations. It is shown that the identification uncertainty is characterized in terms of the maximum solution and the infimum of all the minimal solutions. The result is independent of the function used to define the uncertainty measure. A method for calculating the infimum of all the minimal solutions without calculating these minimal solutions is also derived and results in an efficient method for calculating the identification uncertainty.

Published in:

Systems, Man and Cybernetics, IEEE Transactions on  (Volume:SMC-14 ,  Issue: 2 )